# SDR USAA2009073191969

- Difficulty date: July 18, 2009
- Submitted: July 31, 2009
- Operation: Air carrier
- Aircraft: N157AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23779
- Aircraft time: 67,517 hours, 46,545 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C26603100
- Part serial: 235
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C22 CHECK - RIGHT WING NR 4 SLAT LOWER LEADING EDGE CRACKED.  REPAIRED RIGHT WING NR 4 SLAT LOWER LEADING EDGE IAW B737 SRM 57-43-01.
